MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV SYSTEM W/SA 10 A.SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV SYSTEM W/SA 10 A.SPRUNG RESERVOIR; HYDROCEPHALUS MANAGEMENT
Model Number FV425T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 09/23/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This complaint was reopened in reference to (b)(4).Manufacturing site evaluation: manufacturing and quality control data.The progav® was manufactured by a qualified employee in september 2013.Deviations during assembly did not occur.The valve was sterilized by miethke and released for shipment after final inspection.The progav® has a normal pressure range of 0 to 20 cmh2o.The valve was inspected as article fv425t.All parameters have been inspected and approved during the manufacturing process.All parameters have been assessed as meeting specification.Investigative statement: on the basis of juristic requirements, the surgeon must provide a personal request as a step of safeguard.Unfortunately, no consent was received from the surgeon.An official release is missing for the investigation of the product.For this reason, the product was returned for discharge without examination.Result: as described in scientific literature, the problem encountered is one of the known, inevitable risks of hydrocephalus (hc)-therapy by shunt implants.Manufacturing defects at the time of release have been excluded.The valve met all specifications of the final inspection when released from christoph miethke gmbh & co.Kg.No further regulatory actions are required.
 
Event or Problem Description
It was reported miethke that a progav system w/sa 10 a.Sprung reservoir (part # fv425t) was implanted during a procedure performed in 2014.According to the complainant, the valve was suspected to be operating in under-drainage.The patient underwent a revision procedure on (b)(6) 2016.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.

Brand Name
PROGAV SYSTEM W/SA 10 A.SPRUNG RESERVOIR
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
MDR Report Key12465315
Report Number3004721439-2021-00640
Device Sequence Number1244660
Product Code JXG
UDI-Device Identifier04041906132224
UDI-Public4041906132224
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K103003
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFV425T
Device Catalogue NumberFV425T
Device Lot Number20021146
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2016
Initial Report FDA Received Date09/13/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;